# SDR TRB2005F00001

- Difficulty date: June 4, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

WHILE TAXIING WITH PROPELLER IN FEATHER POSITION, WITH A TAIL WIND, THE LEFT ENGINE FIRE WARNING CAME ON MOMENTARILY.  ENGINE WAS SHUT-DOWN.  PERFORMED VISUAL CHECK AND FOUND NO EVIDENCE OF FIRE NOR DAMAGE.  (M)
